Share on Facebook Share on Twitter Share on Google+ Share on Reddit Share on Pinterest Share on Linkedin Share on Tumblr A 19-year-old drug addict died after breathing an deodorant to get high, doctors who treated him in the Netherlands have uncovered for a case report to feature the fatal consequences of breathing in synthetic chemicals. Doctors recounted the tale of the anonymous teenager in a warning to individuals of the risks of sniffing solvents. The teenager, accepted to have been in Rotterdam in the Netherlands, died after his heart ceased and he couldn’t be revived by paramedics, the Daily Mail gave an account of Thursday. The patient, who had a background psychotic, was in rehab for his cannabis and ketamine use when he relapsed and searched for an different method to intoxicate himself. He placed a towel over his head and breathed in deodorant spray, which can rapidly make clients feel bleary eyed, mixed up and cheerful, as per the report distributed in the BMJ medicinal journal. He before long ended up hyperactive and begun bouncing here and there before blood stream halted abruptly, making him go into heart failure and crumple, the report said. The young person was admitted to the hospital and put in a restorative actuated induced coma when staff neglected to revive him. The “patient did not have enough rain capacity to support life”, said Dr Kelvin Harvey of Maasstad Hospital’s intensive care Rotterdam Kramp. Nine days after he was admitted, doctors pulled back consideration and the man passed on.